# SDR 2019F00198

- Difficulty date: June 3, 2019
- Submitted: June 3, 2019
- Operation: General aviation
- Aircraft: N999QS
- Make and model: Cessna 750
- Aircraft serial: 7500203
- Aircraft time: 14,848 hours, 9,036 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: 67113179
- Condition: Gouged
- Location: Pax Door
- Part time: 14,848 hours, 9,036 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGE DAMAGE, FUSELAGE, MAIN CABIN DOOR SKIN, FS 190.2 AND WL 143.5.  ACCOMPLISHED REPAIR DEFINITION NO. FR-750-0203-6643 REV-, FIELD REPAIR - GOUGE DAMAGE, FUSELAGE, MAIN CABIN DOOR SKIN, FS 190.2 AND WL 143.5 - REPAIR DATED MAY 21, 2019- AND FAA FORM 8100-9 DATED MAY 21, 2019 WEIGHT AND BALANCE WAS NOT AFFECTED. PERTINENT DETAILS OF THE REPAIR ARE ON FILE AT THIS REPAIR STATION UNDER REVISION# 106889.
